# SDR FDEA201601170179

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA01591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE STATION 1159, HAIR PIN FITTING FOUND CRACKED FROM FWD EDGE AT TOP HOLE, PROPAGATING AFT TO CTR WEB.  CRACK CONTINUED THRU RADIUS & STOPS.  NR 560 INCLUDED ON THIS REPAIR.  REPAIRED IAW EA 8-5310-T0322543 PART 1.
